# SDR ASAA0480021

- Difficulty date: January 20, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365461
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV1 CHECK, FOUND CABIN FLOOR PANEL IS DELAMINATED AROUND THREADED FASTENERS AT FS 160-200.  REPLACED FLOOR PANEL PER SRM 53-05.  (M0
